# SDR CALA950590

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38025611
- Condition: Low Oil
- Location: Aft Fuselage
- Part time: 26,330 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, H

## Discrepancy

MSY - FLT 1529 - THE APU OIL PRESSURE LOW LIGHT BEGAN TO ILLUMINATE INTERMITTENTLY IN-FLIGHT.  THE APU WAS SHUT DOWN.  MAINTENANCE FOUND THE APU OIL LEVEL LOW.  THE APU WAS SERVICED TO FULL.  (X)
